It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bruce on September 04, 2000 at 22:39:57:

In Reply to: thank you bruce but (txt) posted by robin on September 03, 2000 at 19:01:33:

: have you, or have you heard of anyone's parkenson's effects going away like that for a span of time with no extra meds? and for no reason or change in routine? it has never happend to him before. i will be sure to ask him about the comtan. i am not sure if he is taking that.

Robin What you described sounds like what they call the "off" and "on" effect. It is common among patients who have taken Sinamet for 10 or more years. It is a result of the drug gradually losing its effectivenes. One reference I just read said the only treatment was to either adjust the dose or the schedule, but I just checked the date of the publication and it is 1993. Comtan is a fairly new drug and came on the market long after 1993. I know it gets discouragiing at times, but these drugs just wear out after taking them for many years. I have been taking pd drugs for eleven years and I have to take high doses of Sinemet plus four other pd drugs. One is Comtan. Bruce

Follow Ups

All times are GMT -7. The time now is 07:23 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!